Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 40, NWS St. Louis, MO

March 9, 2010Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 9, 2010, 10:29 AM CST for Marion County, Missouri. It took effect at Mar 9, 2010, 9:37 PM CST. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2010, 10:29 AM CST (16:29 UTC)
In effect from
Mar 9, 2010, 9:37 PM CST
Expired
Mar 12, 2010, 8:47 AM CST
In force
59 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 10.22 ft at Mar 11, 2010, 1:00 PM CST.

actionminormoderate5101503/0903/1003/1103/1203/13
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

524 
WGUS43 KLSX 091629
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CST TUE MAR 9 2010

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVER IN MISSOURI... 

             
               SOUTH FABIUS RIVER NEAR ...TAYLOR


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RAIN AND SNOW MELT WITH AN ADDITIONAL
0.5 INCHES OF RAIN EXPECTED OVER THE NEXT 24 HOUR PERIOD.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-101629-
/O.NEW.KLSX.FL.W.0040.100310T0800Z-100313T0000Z/
/TAYM7.1.ER.100310T0800Z.100311T0000Z.100312T0000Z.NO/
1029 AM CST TUE MAR 9 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL THURSDAY EVENING.
* AT 9:30 AM TUESDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE TO NEAR 10.8 FEET TOMORROW EVENING. 
* THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/10  03/11  03/12  03/13  03/14

SOUTH FABIUS RIVER
  TAYLOR           9.5    8.47       9.9   10.4    8.5    5.5    3.9
7 follow-up statements
483 
WGUS83 KLSX 100304
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
904 PM CST TUE MAR 9 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RUNOFF DUE TO SNOW MELT...AND UP 
TO ONE HALF INCH OF PRECIPITATION FORECAST OVER THE BASIN DURING 
THE NEXT 48 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-110304-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-100311T2200Z/
/EWNM7.1.ER.100309T1807Z.100310T0230Z.100310T2200Z.NO/
904 PM CST TUE MAR 9 2010

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THURSDAY AFTERNOON.
* AT  8:30 PM TUESDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY AFTERNOON.

$$

MOC111-110303-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-100311T2209Z/
/EWMM7.1.ER.100309T1345Z.100310T0600Z.100310T2209Z.NO/
904 PM CST TUE MAR 9 2010

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THURSDAY AFTERNOON.
* AT  8:30 PM TUESDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET BY 
  AFTER MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY AFTERNOON.

$$

MOC127-110303-
/O.EXT.KLSX.FL.W.0040.100310T0337Z-100312T1000Z/
/TAYM7.1.ER.100310T0337Z.100310T1800Z.100311T1000Z.NO/
904 PM CST TUE MAR 9 2010

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL LATE THURSDAY NIGHT.
* AT  8:30 PM TUESDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 10.7 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NORTHWEST OF PHILADELPHIA 
  FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/10  03/11  03/12  03/13  03/14

NORTH FABIUS RIVER
  EWING           11.0   11.96      11.8   10.3    9.8    8.2    6.8

MIDDLE FABIUS RIVER
  EWING           12.0   13.28      13.3   10.3    9.2    7.4    5.7

SOUTH FABIUS RIVER
  TAYLOR           9.5    9.31      10.5    9.3    6.8    4.6    3.7
574 
WGUS83 KLSX 101455
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
855 AM CST WED MAR 10 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
     NORTH FABIUS RIVER NEAR  ...EWING 
   
     MIDDLE FABIUS RIVER NEAR ...EWING 

     SOUTH FABIUS RIVER NEAR  ...TAYLOR 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF SNOW MEL RUNOFF AND RAINFALL.
AN ADDITIONAL 0.2 TO 0.5 INCHES OF RAIN IS EXPECTED IN THE NEXT 24 HOURS.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-111455-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-100313T2230Z/
/EWNM7.1.ER.100309T1807Z.100311T0000Z.100312T2230Z.NO/
855 AM CST WED MAR 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL FRIDAY AFTERNOON.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.0 FEET THIS EVENING. 
* THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.


$$

MOC111-111454-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-100314T0000Z/
/EWMM7.1.ER.100309T1345Z.100311T0000Z.100313T0000Z.NO/
855 AM CST WED MAR 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL FRIDAY EVENING.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.9 FEET THIS EVENING. 
* THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING.


$$

MOC127-111454-
/O.EXT.KLSX.FL.W.0040.000000T0000Z-100312T2100Z/
/TAYM7.1.ER.100310T0405Z.100310T1800Z.100311T2100Z.NO/
855 AM CST WED MAR 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL THURSDAY AFTERNOON.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.1 FEET THIS AFTERNOON. 
* THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/11  03/12  03/13  03/14  03/15

NORTH FABIUS RIVER
  EWING           11.0   12.76      12.7   11.6   10.4    9.3    7.6


MIDDLE FABIUS RIVER
  EWING           12.0   14.62      14.7   13.3   10.6    8.7    6.6


SOUTH FABIUS RIVER
  TAYLOR           9.5    9.86       9.7    8.8    7.3    5.1    3.9
997 
WGUS83 KLSX 101456
FLSLSX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
856 AM CST WED MAR 10 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
     NORTH FABIUS RIVER NEAR  ...EWING 
   
     MIDDLE FABIUS RIVER NEAR ...EWING 

     SOUTH FABIUS RIVER NEAR  ...TAYLOR 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF SNOW MELT RUNOFF AND RAINFALL.
AN ADDITIONAL 0.2 TO 0.5 INCHES OF RAIN IS EXPECTED IN THE NEXT 24 HOURS.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-111455-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-100313T2230Z/
/EWNM7.1.ER.100309T1807Z.100311T0000Z.100312T2230Z.NO/
856 AM CST WED MAR 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL FRIDAY AFTERNOON.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.0 FEET THIS EVENING. 
* THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.


$$

MOC111-111454-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-100314T0000Z/
/EWMM7.1.ER.100309T1345Z.100311T0000Z.100313T0000Z.NO/
856 AM CST WED MAR 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL FRIDAY EVENING.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.9 FEET THIS EVENING. 
* THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING.


$$

MOC127-111454-
/O.EXT.KLSX.FL.W.0040.000000T0000Z-100312T2100Z/
/TAYM7.1.ER.100310T0405Z.100310T1800Z.100311T2100Z.NO/
856 AM CST WED MAR 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL THURSDAY AFTERNOON.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.1 FEET THIS AFTERNOON. 
* THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/11  03/12  03/13  03/14  03/15

NORTH FABIUS RIVER
  EWING           11.0   12.76      12.7   11.6   10.4    9.3    7.6


MIDDLE FABIUS RIVER
  EWING           12.0   14.62      14.7   13.3   10.6    8.7    6.6


SOUTH FABIUS RIVER
  TAYLOR           9.5    9.86       9.7    8.8    7.3    5.1    3.9
536 
WGUS83 KLSX 110219
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
819 PM CST WED MAR 10 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

 
  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RUNOFF DUE TO MELTING SNOW AND 
UNDER ONE HALF INCH OF PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-120219-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-100315T0430Z/
/EWNM7.1.ER.100309T1807Z.100310T1845Z.100314T0430Z.NO/
819 PM CST WED MAR 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SUNDAY EVENING.
* AT  7:30 PM WEDNESDAY THE STAGE WAS 12.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
  SATURDAY EVENING.


$$

MOC111-120218-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-100313T1400Z/
/EWMM7.1.ER.100309T1345Z.100310T2000Z.100312T1400Z.NO/
819 PM CST WED MAR 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT  7:30 PM WEDNESDAY THE STAGE WAS 14.7 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.

$$

MOC127-120218-
/O.EXT.KLSX.FL.W.0040.000000T0000Z-100312T0247Z/
/TAYM7.1.ER.100310T0405Z.100310T1515Z.100311T0247Z.NO/
819 PM CST WED MAR 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL THURSDAY EVENING.
* AT  7:30 PM WEDNESDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/11  03/12  03/13  03/14  03/15

NORTH FABIUS RIVER
  EWING           11.0   12.58      12.5   12.1   11.8   10.4    8.3

MIDDLE FABIUS RIVER
  EWING           12.0   14.72      14.2   12.1   11.2    9.9    7.6

SOUTH FABIUS RIVER
  TAYLOR           9.5    9.58       9.2    9.1    7.6    5.2    3.8
652 
WGUS83 KLSX 111259
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
659 AM CST THU MAR 11 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 0.40 INCHES OF 
PRECIPITATION THE PAST 24 HOURS...IN ADDITION TO RUNOFF FROM MELTING
SNOW...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-121259-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-100313T1930Z/
/EWNM7.1.ER.100309T1807Z.100310T1845Z.100312T1930Z.NO/
659 AM CST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY AFTERNOON.
* AT 6:30 AM THURSDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.

$$

MOC111-121258-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-100314T1200Z/
/EWMM7.1.ER.100309T1345Z.100311T1230Z.100313T1200Z.NO/
659 AM CST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SUNDAY MORNING.
* AT 6:30 AM THURSDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING.

$$

MOC127-121258-
/O.EXT.KLSX.FL.W.0040.000000T0000Z-100313T0900Z/
/TAYM7.1.ER.100310T0405Z.100311T1230Z.100312T0900Z.NO/
659 AM CST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL LATE FRIDAY NIGHT.
* AT 6:30 AM THURSDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY FRIDAY.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/12  03/13  03/14  03/15  03/16

NORTH FABIUS RIVER
  EWING           11.0   11.61      11.3    9.9    8.1    6.7    5.9

MIDDLE FABIUS RIVER
  EWING           12.0   14.86      13.3   12.0   10.3    8.4    6.9

SOUTH FABIUS RIVER
  TAYLOR           9.5   10.10       9.4    7.8    5.2    3.9    3.4
325 
WGUS83 KLSX 120307
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
907 PM CST THU MAR 11 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 0.40 INCHES OF 
PRECIPITATION THE PAST 24 HOURS...IN ADDITION TO RUNOFF FROM MELTING
SNOW...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-130307-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-100313T0348Z/
/EWNM7.1.ER.100309T1807Z.100310T1845Z.100312T0348Z.NO/
907 PM CST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL FRIDAY EVENING.
* AT  8:30 PM THURSDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.

$$

MOC111-130306-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-100314T0000Z/
/EWMM7.1.ER.100309T1345Z.100311T1230Z.100313T0000Z.NO/
907 PM CST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY EVENING.
* AT  8:45 PM THURSDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.


$$

MOC127-130306-
/O.EXT.KLSX.FL.W.0040.000000T0000Z-100313T1200Z/
/TAYM7.1.ER.100310T0405Z.100311T1830Z.100312T1200Z.NO/
907 PM CST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SATURDAY MORNING.
* AT  8:46 PM THURSDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/12  03/13  03/14  03/15  03/16

NORTH FABIUS RIVER
  EWING           11.0   11.06      10.8   10.1    8.6    7.0    6.0

MIDDLE FABIUS RIVER
  EWING           12.0   12.17      12.3   11.7   10.4    8.8    7.3

SOUTH FABIUS RIVER
  TAYLOR           9.5    9.72       9.5    7.8    5.4    3.8    3.5
919 
WGUS83 KLSX 121448
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
847 AM CST FRI MAR 12 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  SOUTH FABIUS RIVER...

        NEAR TAYLOR...AFFECTING MARION COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-121517-
/O.CAN.KLSX.FL.W.0040.000000T0000Z-100313T1200Z/
/TAYM7.1.ER.100310T0405Z.100311T1830Z.100312T0855Z.NO/
847 AM CST FRI MAR 12 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 8:30 AM FRIDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FELL BELOW FLOOD STAGE AT 2:55 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.0 FEET BY SATURDAY MORNING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/13  03/14  03/15  03/16  03/17

SOUTH FABIUS RIVER
  TAYLOR           9.5    9.28       8.0    6.7    5.9    4.7    3.8

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 9, 5:52 AM CST, 4 hours 37 minutes earlier.

Area forecast discussion, Mar 9, 5:52 AM CST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
552 AM CST TUE MAR 9 2010

.DISCUSSION...
/445 AM CST TUE MAR 9 2010/

PRIMARY FORECAST PROBLEM THIS MORNING IS WHAT TO DO WITH THE RAIN
BAND MOVING FROM CENTRAL INTO EASTERN MISSOURI AT THIS TIME.  RADAR
TRENDS ARE SHOWING THE BACK EDGE OF THE BAND MOVING THROUGH MUCH OF
THE CWFA BY MID MORNING.  HAVE THEREFORE BACKED OFF POPS THIS
MORNING OVER THE SOUTHWEST QUADRANT OF THE CWFA.  THE PART OF THE
BAND IN NORTHERN MISSOURI ISN'T MOVING AS FAST AS THE SOUTHERN
PORTION...SO HAVE LEFT CAT POPS ALONE FOR NOW.  WAS ALSO RELUCTANT
TO BACK TOO FAR OFF POPS THIS MORNING OVER EASTERN MISSOURI AND
SOUTHWEST ILLINOIS BECAUSE THERE CONTINUES TO BE REDEVELOPMENT
BEHIND THE MAIN BAND.  THE LOW LEVEL MOISTURE CONVERGENCE...WHICH IS
AT LEAST PARTIALLY FUELING THIS BAND...WEAKENS THROUGH THE DAY BUT
NEVER FULLY DISSIPATES SO THERE'S ANOTHER REASON TO KEEP HIGHER POPS
FURTHER EAST AND NORTH TODAY.  THE NEXT WAVE OF RAIN ASSOCIATED
WITH A VORTMAX ROTATING AROUND ITS PARENT LOW OVER WESTERN OKLAHOMA
SHOULD MOVE UP INTO MISSOURI DURING THE AFTERNOON OR EARLY EVENING.
HAVE THEREFORE KEPT HIGH LIKELY/CATEGORICAL POPS GOING FOR THIS
AFTERNOON AND TONIGHT.

REMAINDER OF THE FORECAST STILL LOOKS ON TRACK AS THE SECOND
SHORTWAVE MOVES OFF THE ROCKIES AND INTO THE PLAINS TOMORROW.  THE
TWO SYSTEMS COMBINE FORCES TO PRODUCE ONE DEEP CUTOFF OVER NORTHWEST
MISSOURI BY THURSDAY EVENING WHICH DRIFTS EAST CONTINUING TO PRODUCE
PERIODS OF RAIN THROUGH AT LEAST SATURDAY.  HAVE MAINTAINED THUNDER
CHANCES IN THE FORECAST...ALTHOUGH IT LOOKS LIKE THE BEST CHANCE FOR
STORMS HAS SHIFTED FROM WEDNESDAY TO WEDNESDAY NIGHT AND THURSDAY
WHEN THE SECOND SHORTWAVE STARTS ITS FIRST ORBIT OVER THE PLAINS.
NAM IS FORECASTING A DECENT AMOUNT OF INSTABILITY (~1200 J/KG) ON
THURSDAY AHEAD OF A COLD FRONT WITH AROUND 30-40KTS OF SHEAR BETWEEN
0-3KM AND 0-6KM.  MY CONFIDENCE ISN'T SUPER HIGH ON SEVERE
WEATHER JUST YET SINCE THE TIMING REMAINS PROBLEMATIC AS THE MODELS
CONTINUE TO HAVE SOME ISSUES WITH WHEN THE BEST INSTABILITY WILL BE
OVER THE REGION. HOWEVER...IF THE INSTABILITY CAN BE REALIZED THIS
IS CERTAINLY GOOD ENOUGH FOR ORGANIZED MULTICELLS...AND 0-1KM BULK
SHEAR APPROACHES 20KTS DUE TO SOME DECENT LOW LEVEL TURNING OF THE
WIND...SO I WOULD NOT BE SURPRISED TO SEE SOME BRIEF FUNNELS IN
ADDITION TO A POTENTIALLY DAMAGING WIND THREAT.

CARNEY

&&

.AVIATION...
/536 AM CST TUE MAR 9 2010/

FIRST BAND OF RAIN SPIRALLING THROUGH AREA THIS MORNING WILL BE
EXITING THE UIN AND STL AREA TAFS OVER THE NEXT 1-2 HOURS.
OVERNIGHT...THE RATHER STEADY TREND HAS BEEN FOR MVFR CIGS TO FORM
VERY SHORTLY AFTER THE END OF THE RAINFALL...SO HAVE CONTINUED
THAT THINKING FOR THE AFOREMENTIONED TAF LOCATIONS. KCOU SHOULD BE
IN THE THICK OF THIS MVFR DECK...AND OVER THE LAST 90 MINUTES OR
SO IFR CIGS HAVE FORMED OVER THE OZARKS SO HAVE INCLUDED THIS IN
THE KCOU TAF FOR A FEW HOURS THIS MORNING. FORECASTS REPRESENT THE
THINKING THAT FROM MID MORNING INTO MID AFTERNOON A FAIRLY
PERSISTENT CU/SC DECK BETWEEN 2 KFT AND 3.5 KFT WILL BLANKET THE
AREA. THE NEXT SHORTWAVE....CURRENTLY PUSING INTO N OK....SHOULD
GENERATE THE NEXT WIDESPREAD ROUND OF SHOWERS FROM MID AFTERNOON
INTO EARLY EVENING. BOTH FORECAST SOUNDINGS AND MOS SUGGEST THAT
PERSISTENT MVFR CIGS WILL OCCUR IN THE WAKE OF THE PRECIP DURING
THE EVENING HOURS AND SEE NO REASON TO ARGUE WITH THIS TREND. WHAT
HAPPENS LATER TONIGHT IS INTERESTING...AS THE NAM IS VERY
AGGRESSIVE PUSHING A DEEP DRY SLOT ACROSS THE AREA. IF THIS OCCURS
CONDITIONS WILL IMPROVE IN A CLIMATOLOGICALLY RARE TIME FRAME OF
06-12Z. WILL LET DAY SHIFT TAKE A LOOK AT LATER DATA BEFORE TRYING
TO PIN THIS DOWN.

SPECIFICS FOR STL...RAIN SHOULD COME TO AND END AROUND
13Z...FOLLOWED BY MVFR CIGS FOR THE REMAINDER OF THE MORNING THAT
SHOULD SLOWLY IMPROVE TO VFR BETWEEN 18-19Z WITH A BIT OF HEATING.
BROUGHT THE NEXT ROUND OF SHOWERS INTO THE AREA BY 22Z...WITH MORE
MVFR CIGS BLANKETING AREA THIS EVENING IN THE WAKE OF THIS RAIN.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 9, 6:01 AM CST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
601 AM CST TUE MAR 9 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
601 AM CST TUE MAR 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
ANY STORMS THAT DO FORM ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE FOR WEDNESDAY THROUGH
THURSDAY. SOME OF THE STORMS COULD BE SEVERE ON WEDNESDAY NIGHT
ACROSS PARTS OF CENTRAL MISSOURI AND THE EASTERN OZARKS. THE
PRIMARY HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE
HAIL.

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON THURSDAY. SOME OF THE
STORMS COULD BE SEVERE.

PERIODS OF RAIN WILL AFFECT THE AREA THROUGH THE END OF THE WEEK.
THE WET WEATHER COULD CAUSE SMALL STREAMS AND RIVERS TO RISE...
ESPECIALLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS
WHERE THE GROUND IS ALREADY SATURATED FROM RECENT SNOW MELT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 6:42 PM CSTRiver Flood WarningLSXLewis4 days
Mar 8, 6:42 PM CSTRiver Flood WarningLSXLewis4 days

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.